MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 8MM PT2 ALLPOLY TIB KRH XXSML; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, TRUNNION-BEARING

STRYKER ORTHOPAEDICS-MAHWAH 8MM PT2 ALLPOLY TIB KRH XXSML; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, TRUNNION-BEARING
Catalog Number 64852608
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Additional information has been requested.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Primary procedure, right knee.It was reported that after trialing, components were cemented in when it was discovered that the implants were much longer than the trials (trials and implants were matched).A surgical delay of 1 hour was caused by the need to explant all devices and re-implant devices which fit the patient.No tourniquet was used.
 
Additional Manufacturer Narrative
An event regarding size/fit issue involving a krh tibial component was reported.The event was not confirmed.Conclusions: it was reported that during patients right knee surgery, after trialing, components were cemented in when it was discovered that the implants were much longer than the trials (trials and implants were matched).A surgical delay of 1 hour was noted.Visual inspection of the received image of the device noted that the device was covered with stains of blood.The event was not confirmed neither the root cause could be determined since insufficient information was available.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Primary procedure, right knee.It was reported that after trailing, components were cemented in when it was discovered that the implants were much longer than the trials (trials and implants were matched).A surgical delay of 1 hour was caused by the need to explant all devices and re-implant devices which fit the patient.No tourniquet was used.

Brand Name
8MM PT2 ALLPOLY TIB KRH XXSML
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, TRUNNION-BEARING
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7725803
Report Number0002249697-2018-02342
Device Sequence Number13679077
Product Code LGE
UDI-Device Identifier07613327048247
UDI-Public07613327048247
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K992346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number64852608
Device Lot NumberLPTC306
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR